MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKER
Model Number K273
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Battery Problem (2885)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the projected longevity for this pacemaker decreased from one and half years to less than three months in a six-month period.Technical services (ts) was consulted and discussed that the minute ventilation (mv) had been turned off and was now turned back on along with signal artifact monitoring (sam).An analysis of device data noted that the change in longevity was unrelated to mv and sam and noted there is no evidence of premature battery depletion (pbd), however the battery is behaving far from predictions.Ts recommended a device replacement.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the projected longevity for this pacemaker decreased from one and half years to less than three months in a six month period.Technical services (ts) was consulted and discussed that the minute ventilation (mv) had been turned off and was now turned back on along with signal artifact monitoring (sam).An analysis of device data noted that the change in longevity was unrelated to mv and sam and noted there is no evidence of premature battery depletion (pbd), however the battery is behaving far from predictions.Ts recommended a device replacement.This device remains in service.No adverse patient effects were reported.Additional information was received, the patient with this pacemaker experienced symptoms and there were questions if the device lost rate response due to elective replacement indicator (eri).Technical services (ts) discussed rate response continues when explant indicator is reached.This device remains in service.No adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20118232
Report Number2124215-2024-54656
Device Sequence Number20638375
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/10/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number102183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date11/13/2024
Date Device Manufactured09/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale